# SDR HEEA0011332

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Battery
- Part number: 30703001
- Condition: Hot Light
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY HOT LIGHT ILLUMINATED.
